# SDR FDEA201612034318

- Difficulty date: December 3, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 85,026 hours, 31,613 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Frame
- Part number: AUB708017
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE PYLON, SUPPORT FRAME IS CRACKED.   REPAIRED IAW EA 8-5410-T0330096 AND SRM  54-00-01 FIG 12 VOL 1.
